alexa Liver toxicity of antiretroviral drugs.
Infectious Diseases

Infectious Diseases

Journal of AIDS & Clinical Research

Author(s): Jones M, Nez M, Jones M, Nez M

Abstract Share this page

Abstract Drug-induced liver injury (DILI) associated with antiretroviral treatment has represented an important side effect since the beginning of the HAART era. The lack of standard definition and specific markers makes assessment of DILI very challenging. Several clinical syndromes of DILI have been described over the years; the pathogenic mechanisms are not fully understood. Better knowledge of DILI, identification of high-risk patients using pharmacogenetics, and the availability of antiretroviral agents with improved safety profile have all contributed to decrease the incidence of DILI and to ameliorate its effects. Nevertheless, with an aging human immunodeficiency virus- (HIV-) infected population and increased survival, DILI will probably continue to represent a relevant entity in e HIV therapeutic management. Thieme Medical Publishers 333 Seventh Avenue, New York, NY 10001, USA. This article was published in Semin Liver Dis and referenced in Journal of AIDS & Clinical Research

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords